i have had liver problems since my gallbladder surfgery. my numbers keep going up and down. i have taken phenagren for the past few days for stomach upset. now i am peeing orange which is a sign of jaundice. i just had my numbers tested,blood test and they were good. can phenagren cause the jaundice i have?
10 Jan 2011
Yes, hepatic side effects of Phenergan have included jaundice.
- Phenergan Information for Consumers
- Phenergan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phenergan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 27 and had what i thought was a gallbladder attack. er doc said it looked fine. I am still nauseas and he. the pain comes and goes but the sick ...
2 answers • 8 Feb 2010
Are there any risks in taking phenergan for extended period of time? cant find any info on this subject would appreciate any help
2 answers • 25 May 2010
I currently take Phenergan but it's so bitter that I have trouble swallowing it sometimes. I also have the suppository form of it but for ...
2 answers • 21 Jan 2011
I have advanced liver disease, all that's left is for my stomache to bloat out, I am jaundice, and i notice that my equallibriam is off, I have ...
2 answers • 7 Dec 2012
i been suffering with urq pain , nausea very severe my test come back ok. but ct scan c show stone. i been suffering with these pain for over a ...
1 answer • 16 Apr 2015